Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleContracted ideals and the Gr\"obner fan of the rational normal curve.
Author(s) Aldo Conca, Emanuela De Negri, M.E. Rossi
TypeArticle in Journal
AbstractThe paper has two goals: the study of the associated graded ring of contracted homogeneous ideals in K[x,y] and the study of the Gröbner fan of the ideal P of the rational normal curve in Pd. These two problems are, quite surprisingly, very tightly related. We completely classify the contracted ideals with Cohen–Macaulay associated graded ring in terms of the numerical invariants arising from Zariski’s factorization. We determine explicitly the initial ideals (monomial or not) of P, that are Cohen–Macaulay.
KeywordsGröbner fan, contracted ideal, Rees algebra, rational normal curve, Cohen–Macaulay ring
ISSN1937-0652; 1944-7833/e
URL http://msp.org/ant/2007/1-3/p01.xhtml
LanguageEnglish
JournalAlgebra Number Theory
Volume1
Number3
Pages239--268
PublisherMathematical Sciences Publishers (MSP), Berkeley, CA
Year2007
Edition0
Translation No
Refereed No
Webmaster